RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 2, Pages 82–83 (Mi faa1629)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Spectral asymptotics of normal operators

G. V. Rozenblum


Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:2, 145–146

Bibliographic databases:

UDC: 517.43
Received: 26.12.1980

Citation: G. V. Rozenblum, “Spectral asymptotics of normal operators”, Funktsional. Anal. i Prilozhen., 16:2 (1982), 82–83; Funct. Anal. Appl., 16:2 (1982), 145–146

Citation in format AMSBIB
\Bibitem{Roz82}
\by G.~V.~Rozenblum
\paper Spectral asymptotics of normal operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 2
\pages 82--83
\mathnet{http://mi.mathnet.ru/faa1629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659175}
\zmath{https://zbmath.org/?q=an:0496.47024}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 2
\pages 145--146
\crossref{https://doi.org/10.1007/BF01081636}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PY26000016}


Linking options:
  • http://mi.mathnet.ru/eng/faa1629
  • http://mi.mathnet.ru/eng/faa/v16/i2/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Gadoev, “Spektralnaya asimptotika nesamosopryazhennykh vyrozhdayuschikhsya ellipticheskikh operatorov s singulyarnymi matrichnymi koeffitsientami na otrezke”, Ufimsk. matem. zhurn., 3:3 (2011), 26–54  mathnet  zmath
    2. M. G. Gadoev, S. A. Iskhokov, “Spectral properties of degenerate elliptic operators with matrix coefficients”, Ufa Math. J., 5:4 (2013), 37–48  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:167
    Full text:72
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020